# SDR CALA2016032800189

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 56,343 hours, 19,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 173943
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING 1ST CLASS EEPL LIGHTS ARE INOPERATIVE, INBOUND.  RT FWD 2 BULLNOSE LIGHTS, CTR FWD EXIT SIGN ON LIFE RAFT 1, & CEILING EXIT LIGHT.  REMOVED EMER LIGHTING BATTERY PACK SN 83769, & REPLACED WITH SN 173943 FROM THE 1ST CLASS RT FWD 2 BULLNOSE IAW AMM 33-51-06-900-805.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06-960-805.
